Thread: Tren side effects busting my ass
05-17-2004, 07:16 PM #1
Tren side effects busting my ass
I have a few cycles under my belt, but none have had the side effects of tren . I've been on tren/prop for 6 days and i have a constant head ache, non-stop sweating and sore muscles. I don't have increased aggression or massive strenght gains yet but i am looking forward to them and maybe this is just the test flu.
05-17-2004, 07:27 PM #2
i ran fina this past cycle, got the sweating, acne, vascularity, but no strength gain. Was alittle disappointed, probably won't run it again.
05-17-2004, 07:40 PM #3
05-17-2004, 07:47 PM #4
you should feel stronger after a week and really strong after 2 weeks. After that your the hulk till your off.
05-17-2004, 07:53 PM #5
05-17-2004, 08:03 PM #6Member
- Join Date
- May 2003
- not too far from you
05-17-2004, 08:11 PM #7
whats the dose and cycle?
05-17-2004, 09:08 PM #8
anybody going to bust out the fina song? TSW where ya at?
Last edited by RJM03; 05-10-2004 at 06:56 AM.
05-17-2004, 09:12 PM #9Senior Member
- Join Date
- Jul 2003
Make sure that you are getting plenty of water. Get your BP checked if you can. Also throw some potassium in since you are sweating so much.
05-17-2004, 09:14 PM #10
05-18-2004, 06:24 PM #11
05-19-2004, 12:49 PM #12
I'm in my 3rd week of running Prop 1gram/week & tren 1gram a week. I am strong as ****, hard & vascular (along with cardio & diet). I love the physical results. But for the first time in my life, I lost my mind a few days ago. I've been takin "supplements" for about 10 yrs. So I have experience with most all AS's. Never have I raged like the other day. I fliped on my mom & my GF. SAD. I never thought I'd be "that guy" Everyone is different,so side effects will of course vary, but keep your self incheck when on tren. It's not worth hurting people who love you as well as risking Jail time.
05-19-2004, 01:39 PM #13
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)